# SDR SWAA2014022725599

- Difficulty date: January 14, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 3,970 hours, 1,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DAMAGED AT BS 907, BETWEEN STRINGER 22R TO STRINGER 24R.  REPAIRED FRAME IAW ER & EA.
